# SDR 2005UALA00790

- Difficulty date: July 8, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N87UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 40,427 hours, 14,082 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL AT 1-R DOOR INTERIOR AND EXTERIOR INOP.  REPLACED EXIT LIGHT.
